×

zbMATH — the first resource for mathematics

Limiting values of subharmonic functions. (English) Zbl 0039.32403

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. E. Littlewood, On functions subharmonic in a circle. II, Proc. London Math. Soc. (2) vol. 28 (1928) pp. 383-394. · JFM 54.0516.04
[2] I. Priwaloff, Sur un problème limite des fonctions sous-harmoniques. Rec. Math. (Mat. Sbornik) N.S. vol. 41 (1934) pp. 3-10. · Zbl 0009.31004
[3] T. Rado, Subharmonic functions, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, Springer, 1937. · Zbl 0016.24902
[4] G. C. Evans, The logarithmic potential, Amer. Math. Soc. Colloquium Publications, vol. 6, 1927. · JFM 53.0453.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.